Alert archive / Ohio / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 17, NWS Cleveland, OH

March 22, 2026Holmes County, Knox County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 22, 2026, 8:42 PM EDT for Holmes County, Knox County, Wayne County, Ohio. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2026, 8:42 PM EDT (00:42 UTC)
Expired
Mar 22, 2026, 9:30 PM EDT
In force
48 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Holmes County, OH, Knox County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 9:00 PM EDTHAIL 1.5Millersburg, OHpicture from social media.
Mar 22, 9:01 PM EDTHAIL 1Millersburg, OH
Mar 22, 9:10 PM EDTHAIL 15 E Millersburg, OH
Mar 22, 9:11 PM EDTHAIL 0.754 Ese Holmesville, OH
Mar 22, 9:14 PM EDTHAIL 1.25Glenmont, OHQuarter to half dollar sized hail in Glenmont.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 5:39 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2026-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2026-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

728 
WUUS51 KCLE 230042
SVRCLE
OHC075-083-169-230130-
/O.NEW.KCLE.SV.W.0017.260323T0042Z-260323T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
842 PM EDT Sun Mar 22 2026

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wayne County in northeastern Ohio...
  Holmes County in northeastern Ohio...
  Northeastern Knox County in north central Ohio...

* Until 930 PM EDT.

* At 842 PM EDT, a severe thunderstorm was located near Danville, or
  8 miles east of Mount Vernon, moving northeast at 60 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible.

* Locations impacted include...
  Mount Vernon, Millersburg, Berlin, Walnut Creek, Gambier, Danville,
  Killbuck, Holmesville, Glenmont, Mount Eaton, Nashville, Winesburg,
  Fredericksburg, Gann, Mount Hope, and Charm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4042 8251 4076 8178 4072 8165 4064 8165
      4063 8167 4054 8166 4051 8168 4045 8192
      4045 8218 4037 8219 4033 8235
TIME...MOT...LOC 0042Z 242DEG 51KT 4042 8233 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Sullivan
2 follow-up statements
586 
WWUS51 KCLE 230101
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
901 PM EDT Sun Mar 22 2026

OHC083-230110-
/O.CAN.KCLE.SV.W.0017.000000T0000Z-260323T0130Z/
Knox OH-
901 PM EDT Sun Mar 22 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Ohio.

LAT...LON 4046 8218 4058 8218 4076 8178 4072 8165
      4064 8165 4063 8167 4054 8166 4054 8167
      4051 8168 4045 8192
TIME...MOT...LOC 0100Z 242DEG 51KT 4054 8203 

$$

OHC075-169-230130-
/O.CON.KCLE.SV.W.0017.000000T0000Z-260323T0130Z/
Wayne OH-Holmes OH-
901 PM EDT Sun Mar 22 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHEASTERN WAYNE AND HOLMES COUNTIES...

At 900 PM EDT, a severe thunderstorm was located near Glenmont, or
near Millersburg, moving northeast at 60 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Millersburg, Berlin, Walnut Creek, Killbuck, Holmesville, Glenmont,
Mount Eaton, Nashville, Winesburg, Fredericksburg, Mount Hope, and
Charm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4046 8218 4058 8218 4076 8178 4072 8165
      4064 8165 4063 8167 4054 8166 4054 8167
      4051 8168 4045 8192
TIME...MOT...LOC 0100Z 242DEG 51KT 4054 8203 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Sullivan
781 
WWUS51 KCLE 230115
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
915 PM EDT Sun Mar 22 2026

OHC169-230125-
/O.CAN.KCLE.SV.W.0017.000000T0000Z-260323T0130Z/
Wayne OH-
915 PM EDT Sun Mar 22 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northeastern Ohio.

LAT...LON 4046 8212 4059 8208 4067 8177 4067 8165
      4064 8165 4063 8167 4055 8166 4051 8168
      4045 8192
TIME...MOT...LOC 0115Z 272DEG 39KT 4054 8203 

$$

OHC075-230130-
/O.CON.KCLE.SV.W.0017.000000T0000Z-260323T0130Z/
Holmes OH-
915 PM EDT Sun Mar 22 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR HOLMES COUNTY...

At 915 PM EDT, a severe thunderstorm was located near Glenmont, or
near Millersburg, moving east at 45 mph.

HAZARD...Golf ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Millersburg, Berlin, Walnut Creek, Killbuck, Holmesville, Glenmont,
Winesburg, Mount Hope, and Charm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4046 8212 4059 8208 4067 8177 4067 8165
      4064 8165 4063 8167 4055 8166 4051 8168
      4045 8192
TIME...MOT...LOC 0115Z 272DEG 39KT 4054 8203 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Sullivan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 7:01 PM EDT, 1 hour 41 minutes earlier. Its key messages:

  • 1.) Isolated to scattered strong to severe storms possible primarily in the southern portion of the forecast area this evening. 2.) Variable temperatures expected for most of the week with periodic precipitation chances occurring tonight and mid to late week.
Area forecast discussion, Mar 22, 7:01 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
701 PM EDT Sun Mar 22 2026

.WHAT HAS CHANGED...
The likelihood of afternoon convection is decreasing due to
widespread cloud cover and lack of instability. As of now, it
appears that the best chance of severe weather will occur in the
southern part of the local area this evening, although it's
possible that the majority of the strong to severe storms remain
to the south/southeast of the local area.

&&

.KEY MESSAGES...
1.) Isolated to scattered strong to severe storms possible
primarily in the southern portion of the forecast area this
evening.

2.) Variable temperatures expected for most of the week with
periodic precipitation chances occurring tonight and mid to late
week.

&&

.DISCUSSION...
KEY MESSAGE 1...
A cold front will continue to move southeast across the local
area this afternoon. Showers are likely along the cold front
this afternoon, although widespread cloud cover, dry air, and
lack of instability will likely hinder any thunderstorm
development. The best chance of storms will likely be along the
southeastern border or to the southeast of the local area, but
thunderstorms will likely hold off until later this evening.

Confidence in convection is slightly higher for this evening,
although once again there's still uncertainty in where storms
will initiate. Showers and thunderstorms are expected to develop
behind the cold front at around 8 PM this evening before
exiting to the southeast by midnight, however mid-level dry air
may once again inhibit convection development. There's also a
chance that storms develop near the southeastern border of the
CWA and strengthen after exiting the CWA. The best instability
will likely be in the southern half of the local area, primarily
from U.S. Route 30 south. There will be a sharp cutoff in shear
values close to the lakeshore, however 0-6km shear values of
30-40+ knots support storm mode of a more organized line or
supercells. At this point, instability will be elevated and
lapse rates are relatively high so large hail will be the
primary hazard, although surrounding upper air soundings suggest
that dry low-level air could produce a risk of
downbursts/damaging wind gusts. Will need to keep a close eye on
mesoanalysis/satellite data over the next several hours and
will make adjustments to the forecast as needed. Either way,
there is a Slight Risk (level 2 of 5) for severe weather along
and south of a line from roughly Marion to Warren, OH with a
Marginal Risk (level 1 of 5) north from roughly Findlay, OH to
Meadville, PA (including Cleveland). The best potential for
severe weather will be in the Enhanced Risk area to the
southeast of the forecast area.

KEY MESSAGE 2...
Cold air advection and lingering troughing over the Lower Great
Lakes will result in low-end chances of light snow showers
across NE OH and NW PA late tonight through Monday afternoon,
although accumulations beyond a dusting on grassy/elevated
surfaces are not expected. From there, dry weather is favored
Monday night through early Wednesday evening as high pressure
builds over the region. Periodic showers are likely as the next
system approaches and crosses the region late Wednesday through
Thursday evening. A few thunderstorms are possible with cold
front passage on Thursday or Thursday night, but still quite a
bit of uncertainty with frontal passage timing and the
resulting precipitation chances. Dry weather is favored for the
weekend.

Temperatures will fluctuate quite a bit during the week with the
coldest high temperatures in the upper 30s and lower 40s
anticipated Monday/Friday and the warmest highs in the 60s and
lower 70s anticipated on Thursday.

&&

.AVIATION /00Z Monday THROUGH Friday/...
The main aviation concern and expectations for this 00z TAF
update will be for variable flight categories this evening with
a trend downward from VFR to low end MVFR/IFR. Scattered showers
will move in this evening. Some thunderstorms are possible and
mentioned in the TAFs at FDY, MFD, CAK, and YNG through 03z or
04z. Ceilings will gradually lower this evening into the low end
MVFR or IFR. The best potential for IFR will be at CAK, YNG,
ERI, CLE, and MFD. Ceilings will start to lift into MVFR Monday
morning into the afternoon. Some ceilings will scattered out
over NWOH by late in the TAF period. Winds will be northerly 10
to 15 knots with occasional gusts up to 25 knots during the TAF
period.

Outlook...Non-VFR conditions possible Wednesday into Thursday
with scattered rain showers.

&&

.MARINE...
A cold front continues to slowly drift south across the are this
afternoon, allowing winds across Lake Erie to become northerly
at 10 to 20 knots. The strong winds remain isolated to the
western basin right now. As the cold front moves further south,
winds will gain more of a northwesterly component with winds up
to 20 knots spreading east across the central basin. This
gustier onshore flow will result in waves building to 3-5 feet
across the central basin late tonight into early Monday morning.
As a result, a brief Small Craft Advisory has been issued to
highlight this hazard.

As the parent low moves off the Mid-Atlantic Coast on Monday,
northwest winds will weaken to 10-15 knots. High pressure builds
over the region Tuesday, shifting winds once again to be from
the south-southwest at 5-10 knots which will persist through
much of Wednesday. Another low pressure system is forecast to
move east through the region Thursday into Friday, increasing
winds to 15 to 20 knots once again. This period will need to be
monitored for any additional marine headlines.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 11 AM EDT Monday for LEZ144>146.

&&

DISCUSSION...15
AVIATION...77
MARINE...04
Hazardous weather outlook, Mar 22, 8:28 PM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
828 PM EDT Sun Mar 22 2026

LEZ061-142>149-162>169-240030-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
828 PM EDT Sun Mar 22 2026

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-018-019-023-089-PAZ001>003-240030-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Seneca-Huron-Trumbull-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
828 PM EDT Sun Mar 22 2026

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ017-020>022-027>033-036>038-047-240030-
Hancock-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
828 PM EDT Sun Mar 22 2026

...SEVERE THUNDERSTORM WATCH 73 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 22, 8:20 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
820 PM EDT Sun Mar 22 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     Hail             1 E Tallmadge           41.10N 81.41W
03/22/2026  E0.88 Inch       Summit             OH   Public

&&

MG
Special weather statement, Mar 22, 8:30 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
830 PM EDT Sun Mar 22 2026

OHZ020>022-031-032-230100-
Summit OH-Portage OH-Stark OH-Medina OH-Wayne OH-
830 PM EDT Sun Mar 22 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PORTAGE...SOUTHEASTERN
MEDINA...NORTHERN STARK...SUMMIT AND NORTHEASTERN WAYNE COUNTIES
THROUGH 900 PM EDT...

At 830 PM EDT, Doppler radar was tracking a strong thunderstorm over
Creston, or 9 miles south of Medina, moving east at 65 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Akron, Medina, Ravenna, Cuyahoga Falls, Kent, Barberton, Green,
Alliance, Wadsworth, Tallmadge, North Canton, Rittman, Mogadore,
Doylestown, Hartville, Creston, Chippewa Lake, Stow, New Franklin,
and Norton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northeastern Ohio.

&&

LAT...LON 4093 8198 4121 8191 4119 8107 4088 8116
TIME...MOT...LOC 0030Z 262DEG 56KT 4099 8187

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Sullivan
Special weather statement, Mar 22, 8:38 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
838 PM EDT Sun Mar 22 2026

OHZ033-230100-
Mahoning OH-
838 PM EDT Sun Mar 22 2026

...A STRONG THUNDERSTORM WILL IMPACT EASTERN MAHONING COUNTY THROUGH
900 PM EDT...

At 838 PM EDT, Doppler radar was tracking a strong thunderstorm over
Canfield, or 7 miles southwest of Youngstown, moving east at 65 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Youngstown, Boardman, Campbell, Canfield, Maplewood Park, Austintown,
Struthers, Girard, Poland, New Middletown, Lowellville, and Mineral
Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northeastern Ohio.

&&

LAT...LON 4096 8087 4113 8081 4114 8064 4113 8052
      4094 8052
TIME...MOT...LOC 0038Z 272DEG 58KT 4105 8077

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Sullivan
Local storm report, Mar 22, 8:39 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
839 PM EDT Sun Mar 22 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     Hail             1 SSE Bucyrus           40.78N 82.96W
03/22/2026  E1.00 Inch       Crawford           OH   Trained Spotter

&&

NG
Local storm report, Mar 22, 8:40 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
840 PM EDT Sun Mar 22 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     Hail             Creston                 40.98N 81.90W
03/22/2026  E0.75 Inch       Wayne              OH   Public

&&

MG
Local storm report, Mar 22, 8:41 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
841 PM EDT Sun Mar 22 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     Hail             3 E Bailey Lakes        40.94N 82.29W
03/22/2026  E0.75 Inch       Ashland            OH   Public

&&

MG

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:01 PM EDTSpecial Weather StatementCLECrawford, Huron, Richland, Seneca, Wyandot44 min
Mar 22, 8:04 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Wyandot41 min
Mar 22, 8:15 PM EDTSpecial Weather StatementCLEKnox45 min
Mar 22, 8:19 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Richland, Wayne30 min
Mar 22, 8:24 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Marion, Wyandot26 min
Mar 22, 8:30 PM EDTSpecial Weather StatementCLEMedina, Portage, Summit30 min
Mar 22, 8:32 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Stark, Summit, Wayne43 min
Mar 22, 8:34 PM EDTSevere Thunderstorm WarningCLEAshland, Richland, Wayne41 min
Mar 22, 8:38 PM EDTSpecial Weather StatementCLEMahoning22 min
Mar 22, 8:45 PM EDTSevere Thunderstorm WarningCLEMahoning15 min
Mar 22, 8:52 PM EDTSevere Thunderstorm WarningCLEKnox, Marion, Morrow, Richland38 min
Mar 22, 8:58 PM EDTSevere Thunderstorm WarningCLEKnox, Marion, Morrow32 min
Mar 22, 9:03 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Stark, Wayne42 min
Mar 22, 9:23 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow39 min
Mar 23, 3:47 AM EDTSmall Craft AdvisoryCLE18 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.